Uma Nova Modelagem de Tráfego de Redes Baseada em Cascata Conservativa com Pesos Binomiais de Newton (A New Network Traffic Modeling Based in Conservative Multiplicative Cascade with Weights Newton Binomial)

Jeferson Wilian de Godoy Stenico (, Lee Luan Ling (

Universidade Estadual de Campinas - Unicamp
This paper appears in: Revista IEEE América Latina

Publication Date: Sept. 2013
Volume: 11,   Issue: 5 
ISSN: 1548-0992

In order to robustly characterize today's network traffic, a new multifractal theory based multiplicative cascade traffic model is proposed. The proposed multiplicative cascade traffic model is conservative in measure with its multiplier weights determined by Binomial Newton expansions. We also derive some major statistical characteristics of this new cascade process enabling generation of synthetic traffic used for traffic model validation and simulation purposes. Experimental investigation results have shown that the proposed model is promising in robust and accurate traffic characterization and modeling for both real wired and wireless traffic outperforming three well-known multifractal models in the literature.

Index Terms:
Multiplicative Cascade, Multifractal Processes, Network Traffic.   

Documents that cite this document
This function is not implemented yet.

[PDF Full-Text (654)]